Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 63, NWS Shreveport, LA

April 29, 20164 counties in Arkansas

NWS Shreveport, LA issued this flash flood warning at Apr 29, 2016, 10:23 AM CDT for 4 counties in Arkansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 10:23 AM CDT (15:23 UTC)
Expired
Apr 29, 2016, 10:15 PM CDT
In force
12 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Hempstead County, AR, Howard County, AR, Nevada County, AR, Sevier County, AR

The radar

The Western Arkansas radar (KSRX), 160 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
451 m²/s²
Significant tornado parameter
0.9
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

630 
WGUS54 KSHV 291523
FFWSHV
ARC057-061-099-133-291915-
/O.NEW.KSHV.FF.W.0063.160429T1523Z-160429T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1023 AM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 215 PM CDT

* AT 1021 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN IN CENTRAL HOWARD COUNTY ARKANSAS NEAR NASHVILLE.
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOPE...NASHVILLE...PRESCOTT...MINERAL SPRINGS...LOCKESBURG...EMMET...
  BLEVINS...PERRYTOWN...TOLLETTE...WASHINGTON...BEN LOMOND...CORINTH...
  SARATOGA...CENTER POINT...OAK GROVE...MCCASKILL...OZAN...OAKHAVEN...
  CENTRAL AND BROWNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3418 9382 3401 9382 3401 9375 3398 9368
      3398 9365 3396 9362 3395 9353 3396 9347
      3395 9342 3396 9338 3391 9331 3364 9337
      3372 9380 3389 9432 3419 9388

$$

VIII.
2 follow-up statements
242 
WGUS74 KSHV 291811
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 PM CDT FRI APR 29 2016

ARC057-061-099-133-291915-
/O.CON.KSHV.FF.W.0063.000000T0000Z-160429T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD AR-SEVIER AR-NEVADA AR-HEMPSTEAD AR-
111 PM CDT FRI APR 29 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN HOWARD...SOUTHEASTERN SEVIER...NORTHWESTERN NEVADA AND
NORTHERN HEMPSTEAD COUNTIES...

AT 108 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES FOUR TO EIGHT
INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.  ANOTHER TWO TO FOUR INCHES OF RAINFALL IS LIKELY FOR THE
REMAINDER OF THIS FRIDAY AFTERNOON AND THE FLASH FLOOD WARNING WILL
VERY LIKELY NEED TO EXTENDED FOR SEVERAL MORE HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOPE...NASHVILLE...PRESCOTT...MINERAL SPRINGS...LOCKESBURG...EMMET...
BLEVINS...PERRYTOWN...TOLLETTE...WASHINGTON...BEN LOMOND...CORINTH...
SARATOGA...CENTER POINT...OAK GROVE...MCCASKILL...OZAN...OAKHAVEN...CENTRAL
AND BROWNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3418 9382 3401 9382 3401 9375 3398 9368
      3398 9365 3396 9362 3395 9353 3396 9347
      3395 9342 3396 9338 3391 9331 3364 9337
      3372 9380 3389 9432 3419 9388

$$

VIII.
181 
WGUS54 KSHV 291834
FFWSHV
ARC057-061-099-133-300315-
/O.EXT.KSHV.FF.W.0063.000000T0000Z-160430T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
134 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 1015 PM CDT FRIDAY

* AT 132 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FOUR TO EIGHT INCHES OF RAIN
  HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
  ADDITIONAL RAINFALL OF TWO TO FOUR INCHES THROUGH SUNSET THIS
  FRIDAY EVENING REMAINS LIKELY AS MORE THUNDERSTORMS MOVE IN FROM
  EAST TEXAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOPE...NASHVILLE...PRESCOTT...MINERAL SPRINGS...LOCKESBURG...EMMET...
  BLEVINS...PERRYTOWN...TOLLETTE...WASHINGTON...BEN LOMOND...CORINTH...
  SARATOGA...CENTER POINT...OAK GROVE...MCCASKILL...OZAN...OAKHAVEN...
  CENTRAL AND BROWNTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3418 9382 3401 9382 3401 9375 3398 9368
      3398 9365 3396 9362 3395 9353 3396 9347
      3395 9342 3396 9338 3391 9331 3364 9337
      3372 9380 3389 9432 3419 9388

$$

VIII.

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 6:49 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 29, 6:49 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
649 AM CDT FRI APR 29 2016

.AVIATION...
FOR THE 29/12Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS WILL
MAKE FOR A COMPLICATED FORECAST FOR THIS PERIOD. A WARM FRONT
THAT WAS LOCATED NEAR I-20 AT THE START OF THE PERIOD CONTINUES TO
LIFT NORTH ACROSS THE REGION. THIS HAS LED TO SCATTERED STRONG
THUNDERSTORMS NEAR AND AT KTXK OVER THE PAST SEVERAL
HOURS...GIVING WAY TO MVFR CONDITIONS. AT THE REST OF THE TAF
SITES...MVFR/IFR CONDITIONS HAVE PREVAILED DUE TO LOW CLOUDS.
EXPECT A MIX BAG TO CONTINUE THROUGH THE PERIOD...AS LOW CLOUDS
AND THUNDERSTORMS WILL MOVE IN AND OUT THE REGION. SOME OF THE
THUNDERSTORMS COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. /20/

&&

.PREV DISCUSSION... /ISSUED 314 AM CDT FRI APR 29 2016/

DISCUSSION...
COMPLICATED FCST TO SAY THE LEAST TODAY WITH A FLASH FLOOD AND
SEVERE WEATHER THREAT ACROSS PORTIONS OF OUR REGION. WITH STRONG/
SEVERE CONVECTION ALREADY ONGOING...WILL BE BRIEF WITH THIS
DISCUSSION.

CONVECTION THIS MORNING FIRING AS A RESULT OF A DISTURBANCE
EMBEDDED IN SOUTHWEST FLOW ALOFT ACROSS N TX INTO S OK. THIS
CONVECTION IS ELEVATED AND ORIENTED JUST NORTH OF A RETURNING
WARM FRONT AT THE SURFACE. A TIGHTENING PRESSURE GRADIENT ALONG
AND SOUTH OF THIS RETURNING WARM FRONT WILL RESULT IN INCREASING
WINDS TODAY THUS HAVE POSTED A LAKE WIND ADVISORY WITH THIS
PACKAGE ACROSS OUR SOUTHWEST HALF THROUGH 00Z THIS EVENING.
CONVECTION MAY BECOME MORE SFC BASED AS WE GO THROUGH THE MORNING/
DAYTIME HOURS WITH THE GREATEST THREAT AREA FOR SEVERE CONVECTION
JUST NORTH OF THE I-20 CORRIDOR OF NE TX AND N LA WHICH INCLUDES
THE NORTHERN THIRD OF NE TX...SE OK AND SW AR. ASSUMING THIS
CONVECTION BECOMES MORE NUMEROUS LATER THIS MORNING...THE FLASH
FLOOD THREAT SHOULD RAMP UP ACROSS THIS SAME REGION... BASICALLY
WHERE THE CURRENT FLASH FLOOD WATCH RESIDES. AM GETTING MORE
CONCERNED OF A SVR/HEAVY RAIN THREAT WHICH SHOULD FIRE UP
SOMEWHERE IN THE VICINITY OF THE I-35/I-45 CORRIDOR THIS AFTN IN
RESPONSE TO YET ANOTHER DISTURBANCE MOVING THIS WAY IN SOUTHWEST
FLOW ALOFT. MODELS ARE ALL POINTING AT THIS CONVECTION MOVING
RAPIDLY EAST NORTHEAST DURING THE LATE AFTERNOON...MOVING INTO OUR
REGION LATER THIS EVENING INTO THE OVERNIGHT HOURS. THIS
CONVECTION WILL LIKELY PRODUCE RAINFALL AMOUNTS OF 1-3 INCHES
WITH ISOLATED HIGHER AMOUNTS...BUT THE KEY POINT IS THAT IT WILL
BE MOVING WITH NO REAL TRAINING THREAT THAT I CAN SEE...HENCE THE
LACK OF ANY SLIGHT RISK OF EXCESSIVE RAINFALL PER WPC SOUTH OF THE
EXISTING AREA FURTHER NORTH. ALL THIS TO SAY WILL NOT BE MAKING
ANY CHANGES TO THE CURRENT FFA TODAY WITH THE OPTION BEING TO
EXPAND IT FURTHER SOUTH FOR TONIGHT IF A HEAVIER/TRAINING EVENT
BECOMES APPARENT. THAT WILL AVOID THE SEGMENTED FFA AREA CONFUSION
OF THE HEAVY RAIN THREAT NORTH TODAY...AND MORE WIDESPREAD
OVERNIGHT.

THE THREAT OF HEAVY RAIN/SEVERE WEATHER DOES NOT END FOR SATURDAY
BUT INSTEAD...SHIFTS EAST SLIGHTLY...ENCOMPASSING MORE OF S AR AND
N LA ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH SHOULD BE
NEAR OR JUST EAST OF THE I-30 CORRIDOR SAT AFTN. WE WILL BE WORKED
OVER PRETTY WELL FROM LATE NIGHT/MORNING CONVECTION SO AFTERNOON
DESTABILIZATION WILL PLAY A BIG KEY TO THE SVR/HEAVY RAIN THREAT
DURING THE DAY SAT BEFORE TAPERING OFF SAT NIGHT.

MADE VERY LITTLE CHANGES TO SUNDAY THROUGH NEXT WEEK DUE TO TIME
RESTRAINTS GIVEN THE CURRENT CONVECTION. THANKS FOR THE
COORDINATION THIS MORNING FWD...JAN. PRELIMS TO FOLLOW.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  67  82  64 /  50  90  70  50
MLU  87  68  84  66 /  40  90  70  70
DEQ  76  64  82  56 /  90  90  40  20
TXK  82  66  82  60 /  80  90  50  30
ELD  82  67  80  63 /  80  90  70  50
TYR  86  67  84  61 /  70  90  50  20
GGG  86  67  82  62 /  60  90  50  30
LFK  90  68  82  66 /  30  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR ARZ050-051-059>061-070.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR LAZ001-002-010-011-017-018.

OK...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR TXZ096-097-108>112-124>126-136>138-149>153-
     165>167.

     FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR TXZ096-097.

&&

20
Hazardous weather outlook, Apr 29, 3:49 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-291800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
349 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES...
WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS.
IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL
PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED
FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE
OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO
THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-291800-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
349 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES...
WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS...
MAINLY ALONG AND NORTH OF A LINE FROM LUFKIN TEXAS TO MONROE
LOUISIANA. THIS SEVERE WEATHER THREAT WILL CONTINUE AND TRANSITION
INTO A HEAVY RAINFALL EVENT LATER THIS EVENING INTO THE OVERNIGHT
HOURS ACROSS A LARGE PORTION OF THE REGION AS WELL AS AN UPPER
LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. A
FLASH FLOOD WATCH MAY BECOME NECESSARY FOR PORTIONS OF THE REGION
TONIGHT INTO SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

13

In the hours before

Special weather statement, Apr 29, 9:36 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 AM CDT FRI APR 29 2016

LAZ010-011-017-018-291530-
RED RIVER LA-DE SOTO LA-SABINE LA-NATCHITOCHES LA-
936 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...
NORTHWESTERN NATCHITOCHES...RED RIVER AND NORTH CENTRAL SABINE
PARISHES UNTIL 1030 AM CDT...

AT 935 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF CONVERSE...OR 12 MILES SOUTHEAST OF MANSFIELD...
MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...OAK GROVE...PLEASANT HILL...MARTIN...SOUTH
MANSFIELD...HALL SUMMIT...ASHLAND...EDGEFIELD...AJAX...BLACK LAKE...LOGGY
BAYOU...CRICHTON...ARMISTEAD...CARMEL...PELICAN...HANNA...WOMACK...GRAND
BAYOU AND LAKE END.

LAT...LON 3170 9359 3204 9384 3223 9325 3197 9306
TIME...MOT...LOC 1435Z 236DEG 44KT 3189 9356

19
Special weather statement, Apr 29, 9:46 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
946 AM CDT FRI APR 29 2016

LAZ004-006-291530-
UNION LA-CLAIBORNE LA-
946 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST
CENTRAL CLAIBORNE PARISHES UNTIL 1030 AM CDT...

AT 945 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BERNICE...OR 12 MILES SOUTH OF JUNCTION CITY...MOVING NORTHEAST AT 50
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BERNICE...COOLEY...SPEARSVILLE...LILLIE...LOCKHART...TAYLORVILLE AND
CORNEY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3276 9263 3276 9274 3286 9282 3302 9258
      3301 9242 3290 9233
TIME...MOT...LOC 1445Z 233DEG 44KT 3284 9267

19
Special weather statement, Apr 29, 10:12 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1012 AM CDT FRI APR 29 2016

ARZ050-051-291600-
HOWARD AR-SEVIER AR-
1012 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR HOWARD AND CENTRAL SEVIER
COUNTIES UNTIL 1100 AM CDT...

AT 1011 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CENTER POINT...OR 7 MILES SOUTH OF DIERKS...MOVING NORTHEAST AT
60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DE QUEEN...DIERKS...UMPIRE...LOCKESBURG...GILLHAM...CORINTH...ATHENS...
CENTER POINT...OAK GROVE...CENTRAL...GENEVA...LEBANON...MUDDY FORK...
BELLVIEW...SILVER RIDGE...BURG AND PROVO.

LAT...LON 3435 9394 3427 9394 3426 9392 3419 9392
      3418 9382 3398 9382 3382 9423 3419 9441
      3419 9424 3427 9424 3427 9426 3436 9425
TIME...MOT...LOC 1511Z 243DEG 60KT 3402 9402

19
Local storm report, Apr 29, 10:15 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     HAIL             6 NW PLEASANT HILL      31.88N 93.58W
04/29/2016  E0.88 INCH       DE SOTO            LA   AMATEUR RADIO

            NICKEL SIZE HAIL IN PELICAN.

&&

PALMER
Special weather statement, Apr 29, 10:19 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 AM CDT FRI APR 29 2016

LAZ004>006-291600-
UNION LA-CLAIBORNE LA-LINCOLN LA-
1019 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...LINCOLN AND
SOUTHEASTERN CLAIBORNE PARISHES UNTIL 1100 AM CDT...

AT 1019 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF GRAMBLING...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...FARMERVILLE...BERNICE...DUBACH...SIMSBORO...VIENNA...
DOWNSVILLE...BAYOU D ARBONNE LAKE...D ARBONNE...MOUNT ZION...SHILOH...
AYCOCK...UNIONVILLE AND CORINTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3247 9280 3269 9295 3297 9242 3269 9222
TIME...MOT...LOC 1519Z 238DEG 46KT 3263 9277

19
Special weather statement, Apr 29, 10:21 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1021 AM CDT FRI APR 29 2016

ARZ073-LAZ006-291545-
UNION AR-UNION LA-
1021 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY IN
SOUTH CENTRAL ARKANSAS AND NORTHEASTERN UNION PARISHES UNTIL 1045 AM
CDT...

AT 1020 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF STRONG...OR 13 MILES WEST OF HUTTIG...MOVING NORTHEAST
AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HUTTIG...STRONG...LAPILE...URBANA...MARION...FELSENTHAL...NEW LONDON...
LITROE...CECIL...OAKLAND...HILLSBORO AND AURELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3299 9207 3284 9239 3310 9257 3328 9230
      3326 9229 3325 9223 3321 9222 3320 9221
      3321 9218 3316 9217 3317 9215 3316 9211
      3312 9212 3311 9214 3307 9213 3307 9211
      3303 9211 3303 9209 3300 9207
TIME...MOT...LOC 1520Z 235DEG 39KT 3300 9241

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVLittle River52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller54 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 29, 2:54 AM CDTSpecial Weather StatementSHVHoward51 min
Apr 29, 3:28 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier62 min
Apr 29, 4:23 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier37 min
Apr 29, 5:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada43 min
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier63 min
Apr 29, 6:34 AM CDTSpecial Weather StatementSHVNevada26 min
Apr 29, 6:48 AM CDTSevere Thunderstorm WarningSHVNevada12 min
Apr 29, 7:41 AM CDTFlash Flood WarningSHVHoward, Little River, Sevier12 hr
Apr 29, 8:40 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier50 min
Apr 29, 9:29 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier31 min
Apr 29, 10:12 AM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Apr 29, 11:20 AM CDTSpecial Weather StatementSHVLittle River40 min
Apr 29, 11:28 AM CDTSpecial Weather StatementSHVHoward32 min
Apr 29, 11:30 AM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 12:00 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier30 min
Apr 29, 1:15 PM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 2:39 PM CDTRiver Flood WarningSHVHoward, Little River, Sevier71 hr
Apr 29, 5:23 PM CDTTornado WarningSHVLittle River37 min
Apr 29, 5:42 PM CDTTornado WarningSHVHempstead, Nevada48 min
Apr 29, 6:26 PM CDTTornado WarningSHVNevada15 min

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.